Skip to Content

User Reviews for Prednisolone

Also known as: AK-Pred, Econopred, Econopred Plus, Inflamase Forte, Inflamase Mild, Ocu-Pred, Ocu-Pred Forte, Ocu-Pred-A, Omnipred, Pred Forte, Pred Mild, Prednisol

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Prednisolone.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Iritis 1 reviews 53 medications
   
8.0
Postoperative Ocular Inflammation 3 reviews 29 medications
   
5.0
Summary of Prednisolone reviews 4 reviews 6.5

Reviews for Prednisolone

For Iritis: "I am a 75 year old male, and have reoccurring bout with Iritis, this is the ONLY medication that I take for it (there is another more powerful med. but I can't think of the name of it) . The only side affect I have is a momentary burning however it is only momentary. I think the med. great and I recommend it."

   
8.0

Denny3 August 25, 2016

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Postoperative Ocular Inflammation: "On this for cystoid macular edema after cataract surgery for 21 days. After 24 hrs I had a severe headache in the occipital area which increased 4 fold daily to the point of nausea, severe nausea, then 3 days of vomiting prior to winding up in the ER for cardiac. After 5 hrs. of testing FORTUNATELY it was not a heart attack. I knew something was up from day one (former pharmacy worker) with the side effects. The day after I stopped the drops no headache & other symptoms vanished!! Did research and the drug had interaction with my Diltiazem 240mg ER I was taking for HBP. What happened was the PredForte drop was magnified 4X by the effect with the interaction with my script. I'm telling you folks ALWAYS keep your Pharmacist in the loop."

   
1.0

stargazer50 May 8, 2016

9 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Postoperative Ocular Inflammation: "After completing 4 weeks of treatment, as prescribed, my eye became irritated i.e pain/discomfort, redness and sensitivity to light. I was told to repeat it for 4 more weeks. I've been on it now for 4 months with the same results. Stop it, and soon eye irritation begins again. And I'm back to using it again. Doesn't seem right, especially when one should not use it for long periods Doesn't seem to be working. I too agree that it stings when instilled and I also taste it."

   
4.0

Disappointed and concerned September 23, 2015

20 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Postoperative Ocular Inflammation: "Caused the eye to burn afterwards."

   
2.0

Anonymous May 28, 2015

9 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide